Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 12 of 14 found articles
 
 
  The (b, c)-inverse in semigroups and rings with involution
 
 
Title: The (b, c)-inverse in semigroups and rings with involution
Author: Chen, Xiaofeng
Chen, Jianlong
Appeared in: Frontiers of mathematics in China
Paging: Volume 15 () nr. 6 pages 1089-1104
Year: 2021-01-03
Contents:
Publisher: Higher Education Press, Beijing
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 12 of 14 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands